MAUDE Adverse Event Report: BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST; HOT OR COLD DISPOSABLE PACK.

BRIDGES CONSUMER HEALTHCARE THERMACARE NECK/SHOULDER/WRIST; HOT OR COLD DISPOSABLE PACK.
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) additional information on 19-mar-2026.Angelini s.P.A.Received the information on 06-mar-2026.The reprot verbatim is as follows: ir received on 6-mar-2026 from qa department.Complaint number (b)(4).This investigation was conducted for an unknown batch of nsw 12hr product.There was limited device specific information provided.No batch number was available for evaluation.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.A 36-month trend analysis has been conducted; the records search returned a total of 12 complaints for nsw 12hr product during this time period.The search described in this investigation summary takes into consideration all adverse events.There were no complaints confirmed to have a manufacturing related process root cause for a complaint of adverse event safety request for investigation.There is not a trend identified for the subclass of adverse event safety request for investigation for thermacare nsw products.There is no further action required.Attached to this record is a trendline graph showing the adverse event safety request for investigation complaints for nsw 12hr products over the past 36 months, providing evidence that there has been no increase over time.Considering the current information available for this complaint it is not possible to determine a root cause.However, there are pre-identified risk factors that could cause skin burns in the hazard analysis (rpt-000097160).There are mitigations in place to prevent these situations such as in-process testing, thermal testing and visual inspections to ensure the quality and safety of the product.There are also multiple risks that are outside the control of the site.These include things like age, skin condition, medical conditions, device use error and off-label use.The warning labels on our product are used to address these risks and relay the appropriate instructions for use to our customers to avoid burns, blisters and skin irritations.This complaint complies with the requirements stated in investigation procedure (b)(4).Processing consumer complaints, effective 12-jan-2026 and it is recommended for approval.There are pre-identified risk factors that could cause a burn listed in the hazard analysis ((b)(4).).During the investigation of this complaint(b)(4).Was reviewed and no further risk was identified.Since this complaint is not justified and there is no identified defect, there is no change needed to the risk documentation as a result of this investigation.Based on the information provided, the event of thermal burn as described in this case is considered serious bodily injury potentially requiring medical intervention to prevent permanent damage or impairment of body structure, assessed as associated with the use of the medical device.The pi of thermacare neck shoulder wrist mentions that thermal burn could be an adverse event of this medical device.Dechallenge and rechallenge were unknown.Temporal association adverse event-medical device is plausible.Based on the information provided, the causal relationship between thermacare neck shoulder wrist and the reported adverse event was considered as possible.This investigation was conducted for an unknown lot number of thermacare neck, shoulder, and wrist (nsw) 12hr product with the sub class adverse event safety request for investigation.There was limited device specific information provided.Without a batch reference number, a manufacturing and technical evaluation cannot be completed for the wrap involved in this case.The complaint was evaluated to identify any potential trends.A 36-month trend analysis will be conducted for complaints with an unknown lot number since the date of manufacture is not known for unknown lot numbers.There were no complaints confirmed to have a manufacturing related process root cause for a complaint of adverse event safety request for investigation.There is not a trend identified for the subclass of adverse event safety request for investigation for thermacare nsw 12hr products.There is no further action required.The most probable root cause cannot be identified.
 
Additional Manufacturer Narrative
Reportable near incident identified.Investigation in progress.
 
Event or Problem Description
Angelini s.P.A.Provided the report to bridges consumer healthcare on (b)(6) 2026.Angelini s.P.A.Received the report on (b)(6) 2026.The report verbatim is as follows: this serious spontaneous case, manufacturer control number (b)(4) is an initial report from germany received on (b)(6) 2026 from a pharmacist through diamed (de7119).This case report concerns a female patient (age not reported), who applied a thermacare neck shoulder wrist (batch number: unknown, expiry date: unknown) used for unknown indication.Medical history included: unknown.Concomitant products included: unknown.On unknown date, after thermacare neck shoulder wrist, the patient experienced thermal burn.The reporter stated that they had a patient (female) in october who had purchased thermacare neck patches from the pharmacy.The patient stated that she usually uses thermacare regularly, but this time she suffered burns from it.Outcome: thermal burn: unknown.The action taken in response to the events for thermacare neck shoulder wrist was unknown.Angelini medical assessment: the pi of thermacare neck shoulder wrist mentions that thermal burn could be an adverse event of this medical device.Dechallenge and rechallenge were unknown.Temporal association adverse event-medical device is plausible.Based on the information provided, the causal relationship between thermacare neck shoulder wrist and the reported adverse event was considered as possible.The overall assessment for this case is serious/labeled/possible.The anticipated date of the next report is (b)(6) 2026.
 
Additional Manufacturer Narrative
Angelini s.P.A.Provided bridges consumer healthcare additional information.Angelini s.P.A.Received the new information on 16-apr-2026.The report verbatim is as follows: following a telephone call with the pharmacy on 16-apr-2026, it was clarified that there was only one incident involving a single patient.This event has already been processed under the linked case: (b)(4) (fei 3007593958-2026-00008).As case (b)(4) (fei 3007593958-2026-00009) is a duplicate of the aforementioned record, we are proceeding with its removal to ensure data integrity.

Brand Name
THERMACARE NECK/SHOULDER/WRIST
Common Device Name
HOT OR COLD DISPOSABLE PACK.
Manufacturer (Section D)
BRIDGES CONSUMER HEALTHCARE
1208 king st.
suite 605
chattanooga TN 37403
Manufacturer (Section G)
ANGELINI
1231 wyandotte dr
albany GA 31705
Manufacturer Contact
tonya blackwell
1231 wyandotte dr
albany, GA 31705
2294463083
MDR Report Key24576377
Report Number3007593958-2026-00009
Device Sequence Number21188727
Product Code IMD
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/06/2026
04/16/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/01/2026
05/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale